| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2012, no. 25-28


A. A. E. Radwan, M. S. Nayle, A. I. Nasir
      New rough sets properties on graph theory
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 25-28, 1217-1232.

E. Ziplar, A. Senol, Y. Yayli
      Helix hypersurfaces and special curves
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 25-28, 1233-1245.

K. Usha, S. Kalaiarasi, R. Ramanarayanan
      Analysis of storage systems with random sale depending on number of productions and production time
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 25-28, 1247-1257.

A. El Bakkali, A. Tajmouati
      Property(\omega) and hypercyclic/supercyclic operators
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 25-28, 1259-1268.

V. Thiripurasundari, S. Murugesan
      Intuitionistic fuzzy (\beta,\delta)-closed sets and intuitionistic fuzzy (\beta,\delta)-continuous functions
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 25-28, 1269-1285.

D. P. Shukla, S. K. Tiwari, M. Awasthy
      Fixed point theorem for self mapping in Banach space
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 25-28, 1287-1293. (Retracted)

S. S. Benchalli, J. J. Karnel, G. P. Siddapur
      Fuzzy b-generalized homeomorphism in fuzzy topological spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 25-28, 1295-1304.

D. Vidhya, R. Parimelazhagan
      g*b-Closed sets in topological spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 25-28, 1305-1313.

R. K. Verma, C. L. Dewangan, P. Jha
      The channel capacity when the non-Shannon information measure is maximized by normal distribution
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 25-28, 1315-1323.

R. Yassen, M. Algarni
      The multicenter integrals over Slater-type orbitals in Hartree-Fock-Roothaan equations using Guseinov Rotation-angular function
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 25-28, 1325-1335.

A. F. Attia, S. M. Assar
      Optimal progressive group-censoring plans for Weibull distribution in presence of cost constraint
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 25-28, 1337-1349.

M. H. Hadi
      On c*-compact spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 25-28, 1351-1356.

S. Harne, V. H. Badshah, S. Sethiya
      Generalization of multiplicative Fibonacci triple sequences
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 25-28, 1357-1362.

S. M. Amsheri, V. Zharkova
      Inequalities for analytic functions defined by certain fractional derivative operator
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 25-28, 1363-1371.

S. Lekkoksung
      On intuitionistic fuzzy bi-hyperideals of semihypergroups
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 25-28, 1373-1378.

D. Ndiaye
      Weak solutions of semilinear PIDE's with obstacle(s) in Sobolev spaces and their probabilistic interpretation via the RFBSDE's with jumps and DRFBSDE's with jumps
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 25-28, 1379-1414.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |